# SDR UALA2009063001881

- Difficulty date: June 28, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,444 hours, 5,138 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Seat 20h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20H EMERGENCY LIGHT IS DAMAGED ON THE SIDE.  EMERGENCY LIGHT STRIP REPLACED.  OPS NORMAL.
